# SDR SWAA2023112224033

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 30,316 hours, 14,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN CAME OFF.<[01] RESECURED EXIT ROW SIGN. OPS CHECK GOOD. REF AMM 11-32-01.
